# SDR DXTA2023111710076

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 14,192 hours, 10,811 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 04071178
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE MFD WENT BLANK AND IMMEDIATELY HAD AN ELECTRICAL SMELL THROUGHOUT THE ENTIRE AIRCRAFT.  AFTER 30 SECONDS IT CAME BACK ON AND WORKED NORMALLY FOR THE REST OF FLIGHT.  REMOVED AND REPLACED THE MFD DISPLAY UNIT IAW CE-560XL AMM 34--26--00 .OPERATIONAL TESTS GOOD. VERIFIED NO SMELL OR SMOKE WAS NOTED TO BE COMING FROM THE AIRCRAFT. NO FURTHER DISCREPANCIES NOTED AT THIS TIME . • UNIT INSTALLED REMOVED FROM NC N609QS S/N 560-5522 SERVICEABLE FOR USE ON NC N669QS S/N 560-5689.
